Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The free metabelian group of exponent $ p\sp{2}$


Author: N. D. Gupta
Journal: Proc. Amer. Math. Soc. 22 (1969), 375-376
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0245678-3
MathSciNet review: 0245678
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bachmuth and H. Y. Mochizuki, The class of the free metabelian group with exponent $ {p^2}$, Comm. Pure Appl. Math. 21 (1968), 385-399. MR 0231908 (38:234)
  • [2] N. D. Gupta and S. J. Tobin, On certain groups with exponent four, Math. Z. 102 (1967), 216-226. MR 0222168 (36:5220)
  • [3] N. D. Gupta, M. F. Newman and S. J. Tobin, On metabelian groups of prime power exponent, Proc. Roy. Soc. Ser. A. 302 (1968), 237-242. MR 0222170 (36:5222)
  • [4] W. Magnus, On a theorem of Marshall Hall, Ann. of Math. (2) 40 (1939), 764-768. MR 0000262 (1:44b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245678-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society